| Model Number |
DL-330-3.5-K |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, signal artifact was observed on the left parietal depth lead.The lead was secured with a dog bone with lead protection.No programming changes were made.On (b)(6) 2026, therapy was disabled on the affected electrodes (lead 1/ electrodes 3 and 4).On (b)(6) 2026 the lead was replaced.
Additional Manufacturer Narrative
(b)(4).Review of the ecog and impedance data are suggestive of a potential lead break.The explanted product was not returned to neuropace for analysis.